Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Medication for White spots on face - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   my son is having a white spot on his face
User :   is that lack of calcium
Doctor :   Ok
Doctor :   Since when is he having the spot?
User :   few days back
Doctor :   What is his age?
User :   doc previosuly gave me calcium medicine
User :   2 plus
User :   i stopped the medication for sometime
User :   usually they say its lack of calcium
Doctor :   Is there any itching or scaling at the area?
Doctor :   Ok
User :   no
Doctor :   There is no harm in giving calcium supplements to your son, but the cause may not be due to calcium deficiency. Does he have any other health problems like weakness?
User :   he is only 11kg at his age
User :   no health probs
User :   he is good at all things
Doctor :   Ok
Doctor :   You should give him more milk, custard apples and more proteins like eggs and pulses.
User :   i have tried custard with milk
User :   is that ok
Doctor :   Avoid cow's milk.

Doctor :   As it contains more phosphate
Doctor :   Our discussion about your problem may need more than 5 minutes.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor